MathSciNet Relay Station
MathSciNet bibliographic data
MR2302582 (2008m:53144) 53C40 (53C21)
Vlachos, Theodoros Homology vanishing theorems for submanifolds. Proc. Amer. Math. Soc. 135 (2007), no. 8, 2607–2617 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement